# SDR UIEA2020031700459

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,408 hours, 20,008 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER SYSTEM #1 DISPLAY WXR WEAK.( PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM IAW B767 AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME. )
